MathSciNet Relay Station
MathSciNet bibliographic data
MR3154814 26D10 (35A23 42B25 47G10)
Gogatishvili, A.; Stepanov, V. D. Reduction theorems for weighted integral inequalities on the cone of monotone functions. (Russian) ; translated from Uspekhi Mat. Nauk 68 (2013), no. 4(412), 3--68 Russian Math. Surveys 68 (2013), no. 4, 597–664
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement